Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
Sign in to follow this  
chuck172

new to sinemet

Recommended Posts

Just started 25/100 3x daily carbidopa-levodopa feb1. I have tremor dominant pd. Neurontin, mirapex, and artane seemed to be ineffective. My tremors have got to be worse since starting the new med. Much worse. As a matter of fact  my lips are starting. Starting to panic here. Is  it common for symptoms to get worse before they get better?  Should I contact my mds my next appointment isn't for 3 weeks.

Share this post


Link to post
Share on other sites

It's still a call worth making. Let the experts make the decision. One thing I've learned in my years with PD is that while I know my body best, I don't have access to the amount of knowledge the professionals do. 

A case in point: Last July, my MDS prescribed a new muscle relaxer for severe dystonia. It caused my blood pressure to plummet and I landed in the ER at a hospital close to my home. Nobody figured out what was wrong until a physical therapist came to do an intake interview for in-home PT. She put all my meds into her computer and a red flag appeared showing that the new muscle relaxer in combination with an antidepressant I've been on since 1995 should never be taken together because orthostatic hypotension is very likely to occur. I saw my psychiatric a week later and she confirmed it.

So, adverse reaction, how another prescription, OTC meds, or even an herbal concoction might interact with Sinemet; everything needs to be considered.

Let us know what you find out. What you learn might benefit someone else on the Forum.

Dianne 

Share this post


Link to post
Share on other sites

Just got off the phone with the dr. she wants me to double the dosage of sinemet. She said it's very rare for the med to increase symptoms. If I have problems, call her back.

  • Thanks 1

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

×